Jump to ContentJump to Main Navigation
Show Summary Details
Weitere Optionen …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Hrsg. v. Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
Alle Formate und Preise
Weitere Optionen …
Band 2015, Heft 705

Hefte

Algebraic and rigid geometry on the Schottky problem

Takashi Ichikawa
Online erschienen: 19.07.2013 | DOI: https://doi.org/10.1515/crelle-2013-0059

Abstract

We study the Schottky problem by giving the KP characterization of Jacobian varieties among abelian varieties in terms of their algebraic or nonarchimedean theta functions.

Artikelinformationen

Erhalten: 23.02.2012

Revidiert: 22.06.2013

Online erschienen: 19.07.2013

Erschienen im Druck: 01.08.2015


Quellenangabe: Journal für die reine und angewandte Mathematik (Crelles Journal), Band 2015, Heft 705, Seiten 23–33, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle-2013-0059.

Zitat exportieren

© 2015 by De Gruyter.Get Permission

Kommentare (0)